Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Diarrhea, dizziness and fading eyesight - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
User :   Hello?
Doctor :   hi
Doctor :   how can i help u?
User :   This may sound stupid but I have Diarrhea,I have been constantly getting dizzy along with my eye sight fading in and out in my right eye. Also within the past week i have been getting random headaches. and i almost always feel sick to my stomach. Would you perhaps have a round about diagnosis?
Doctor :   For Health purposes please provide your Age, Gender, Location, Occupation, Marital status, Height and Weight
User :   im 19 female in XXX I work in the XXX, im single but dating im 5'9 and i weigh 160
Doctor :   k
Doctor :   since how long ur having diarrhea?
User :   couple weeks
Doctor :   Have you seen a doctor/Taken any medication? When did you last see a doctor for a complete check up?
Doctor :   what sort of diarrhea r u suffering from?
User :   No i had a bad cold and took some cold meds and the doc visit was last july
User :   cramping and runny
Doctor :   can u tell what meds u took?
User :   um equate cold and cough
Doctor :   Our discussion about your problem may need more than 5 minutes. You will be taken to the payment page after 5 mins, I will be here to assist you after payment. It's a very nominal cost. After payment, you will be brought back to the chat from where you left it.
User :   i cant afford it
User :   i dont even have a bank acount
Doctor :   well then its not possible
Doctor :   we have our company's policy
User :   i understand thanks for trying to help anyway
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor